| Model Number |
MR290VX |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in china reported that an mr290v vented autofeed humidification chamber was found with a crack on the dome prior to patient use.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber circuit, additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare for evaluation.Results: the subject device was not returned to f&p healthcare for evaluation as it had been discarded by the healthcare facility.A review of the photographs provided by the healthcare facility identified a crack on the dome of the subject mr290v vented autofeed humidification chamber.Conclusion: based on the information provided by the user and without the return of the subject device, we are unable to determine the cause of the reported issue.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions that accompany the mr290v vented autofeed chamber state the following: - ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure there is a water supply connected.- do not use the chamber if the seals are not intact when received, or if it has been dropped.
Event or Problem Description